# SDR 04FDEA01379

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE LEFT T/R TRANSLATING SLEEVE, FWD LOWER SLIDER CRACKED.  REMOVED CRACKED BRACKET IAW SRM 51-31-01 & 51-35-01.  FAB NEW BRACKET IAW CF6-6 ENGINE MANUAL.  INSTALLED IAW ENGINE MANUAL CF6-6 & SRM 51-31-01.
